Generalized strong summability of infinite series.
Journal für die reine und angewandte Mathematik, Tome 276 (1975), pp. 142-147
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__276_151609,
author = {David Borwein and J.H. Rizvi},
title = {Generalized strong summability of infinite series.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {142--147},
year = {1975},
volume = {276},
zbl = {0307.40007},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__276_151609/}
}
David Borwein; J.H. Rizvi. Generalized strong summability of infinite series.. Journal für die reine und angewandte Mathematik, Tome 276 (1975), pp. 142-147. http://geodesic.mathdoc.fr/item/JRAM_1975__276_151609/